Printer Friendly

[mu]-compact in generalized topological spaces.

Received: February, 2013. Revised: June 7, 2013.

2010 Mathematics Subject Classification: 54C05, 54C08, 54C10.

REFERENCES

[1] A. Al-Omari and T. Noiri: A unified theory of contra-([mu], [lambda])-continuous functions in generalized topological spaces, Acta Math. Hungar., 135(2012), No. 1-2, 3141.

[2] M. Caldas and S. Jafari: More on [theta]-compact spaces , J. Adv. Math. Stud., 1(2008), No. 1-2, 3342.

[3] A. Csaszar: Generalized open sets, Acta Math. Hungar., 75(1997), 65-87.

[4] A. Csaszar: [gamma]-compact spaces, Acta Math. Hungar., 87(2000), 99-107.

[5] A. Csaszar: Generalized topology, generalized continuity, Acta Math. Hungar., 96(2002), 351-357.

[6] A. Csaszar: Extremally disconnected generalized topologies, Ann. Univ. Sci. Budapest. Eotvos Sect. Math., 47(2004), 91-96.

[7] A. Csaszar: Generalized open sets in generalized topologies, Acta Math. Hungar., 106(2005), 53-66.

[8] A. Csaszar: Remarks on quasi topologies, Acta Math. Hungar., 119(2008), 197-200.

[9] A. Csaszar: [delta]-and [theta]-modifications of generalized topologies, Acta Math. Hungar., 120(2008), 275-279.

[10] A. Csaszar: Enlargements and generalized topologies, Acta Math. Hungar., 120(2008), 351-354.

[11] Aa. Csaaszaar: Products of generalized topologies, Acta Math. Hungar., 123(2009), 127-132.

[12] W. K. Min: Weak continuity on generalized topological spaces, Acta Math. Hungar., 124(2009), 73-81.

[13] W. K. Min: Generalized continuous functions defined by generalized open sets on generalized topological spaces, Acta Math. Hungar., 128(2010), 299-306.

[14] R. Shen: Remarks on Products of generalized topologies, Acta Math. Hungar., 124(2009), No. 4, 363-396.

Al al-Bayt University, Faculty of Sciences

Department of Mathematics

P.O. Box 130095, Mafraq 25113, Jordan

E-mail address: omarimutah1@yahoo.com

COPYRIGHT 2013 Fair Partners Team for the Promotion of Science
No portion of this article can be reproduced without the express written permission from the copyright holder.
Copyright 2013 Gale, Cengage Learning. All rights reserved.

Article Details
Printer friendly Cite/link Email Feedback
Author:Omari, Ahmad Al-
Publication:Journal of Advanced Mathematical Studies
Article Type:Report
Date:Jul 1, 2013
Words:262
Previous Article:Fixed point theorems for mappings satisfying a new contractive type condition.
Next Article:Fixed points of generalized graphic contraction mappings in partial metric spaces endowed with a graph.
Topics:

Terms of use | Copyright © 2017 Farlex, Inc. | Feedback | For webmasters